Stably rational algebraic tori
Journal de Théorie des Nombres de Bordeaux, Tome 11 (1999) no. 1, pp. 263-268.

On montre qu'un tore stablement rationnel avec un corps de décomposition cyclique est rationnel.

The rationality of a stably rational torus with a cyclic splitting field is proved.

@article{JTNB_1999__11_1_263_0,
     author = {Voskresenskii, Valentin E.},
     title = {Stably rational algebraic tori},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {263--268},
     publisher = {Universit\'e Bordeaux I},
     volume = {11},
     number = {1},
     year = {1999},
     zbl = {0946.14030},
     mrnumber = {1730444},
     language = {en},
     url = {http://archive.numdam.org/item/JTNB_1999__11_1_263_0/}
}
Voskresenskii, Valentin E. Stably rational algebraic tori. Journal de Théorie des Nombres de Bordeaux, Tome 11 (1999) no. 1, pp. 263-268. http://archive.numdam.org/item/JTNB_1999__11_1_263_0/

[1] A. Beauville, J.-L. Colliot-Thélène, J.-J. Sansuc, Sir P. Swinnerton-Dyer, Variétés stablement rationnelles non rationnelles. Ann. Math. 121 (1985), 283-318. | MR 786350 | Zbl 0589.14042

[2] V. Voskresenski, The geometry of linear algebraic groups. Proc. Steklov Inst. Math. 132 (1973), 173-183. | MR 342521 | Zbl 0309.14040

[3] V. Voskresenski, Fields of Invariants of Abelian Groups. Russian Math. Surveys 28 (1973), 79-105. | MR 392935 | Zbl 0289.14006

[4] A. Klyachko, On the rationality of tori with a cyclic splitting field. Arithmetic and Geometry of Varieties, Kuibyshev Univ., 1988, 73-78 (Russian). | Zbl 0751.14031

[5] A. Chistov, On the birational equivalence of tori with a cyclic splitting field. Zapiski Nauchnykh Seminarov LOMI 64 (1976), 153-158 (Russian). | MR 450282 | Zbl 0358.14017